It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Urology Message Board


Urology Board Index
Board Index > Urology | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Please can someone give me some hope?.

I've been to the doctors office several times in less than 6 months. Switch doctors because one told me I needed to see a counselor because my anxiety/depression.

For the last 3-4 months I've had issues urinating. It all started with constipation but all of a sudden I was having issues urinating. Hesitant, would not start right away but no other issues then.

It then turned into an UTI. Fixed with Cipro, now my vas-deferens veins swell after urination. Dr gave me Terazosin, no improvement. Went back and now was told to increase dosage to 5mg.

Two weeks later I have a swollen perineum even though is not really painful I feel it when sit down and cannot sit over long periods because of discomfort.

Swollen groin but not painful.

Can't urinate normally. Hesitant, sudden stops and must restart. Sometimes just dribble. Feels like muscles have no control or don't want to let go. Feels like something is stopping it.

Light lower abdominal pain. Discarded constipation as I now go regularly without meds.

Frequent need to urinate just to dribble specially at night. Can't sleep.

Emailed Dr today no response. Last time "finger test for prostate checked out. Ultrasound on my testicles show OK, only small cyst. I'm starting to get scared. No family.

Taking Terazosin 5mg daily. Prostitis?
[QUOTE=brentjones;5190270]Please can someone give me some hope?.

I've been to the doctors office several times in less than 6 months. Switch doctors because one told me I needed to see a counselor because my anxiety/depression.

For the last 3-4 months I've had issues urinating. It all started with constipation but all of a sudden I was having issues urinating. Hesitant, would not start right away but no other issues then.

It then turned into an UTI. Fixed with Cipro, now my vas-deferens veins swell after urination. Dr gave me Terazosin, no improvement. Went back and now was told to increase dosage to 5mg.

Two weeks later I have a swollen perineum even though is not really painful I feel it when sit down and cannot sit over long periods because of discomfort.

Swollen groin but not painful.

Can't urinate normally. Hesitant, sudden stops and must restart. Sometimes just dribble. Feels like muscles have no control or don't want to let go. Feels like something is stopping it.

Light lower abdominal pain. Discarded constipation as I now go regularly without meds.

Frequent need to urinate just to dribble specially at night. Can't sleep.

Emailed Dr today no response. Last time "finger test for prostate checked out. Ultrasound on my testicles show OK, only small cyst. I'm starting to get scared. No family.

Taking Terazosin 5mg daily. Prostitis?[/QUOTE]

Have the same problem can't sit did you say constipation problems I do also when I'm urinating it feels like my rectum tightens uncontrolably do you?





All times are GMT -7. The time now is 01:16 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!